MathSciNet Relay Station
MathSciNet bibliographic data
MR1500498 11H55 (11E39)
Richardson, R. G. D. Errata: "Relative extrema of pairs of quadratic and Hermitian forms'' [Trans. Amer. Math. Soc. 26 (1924), no. 4, 479–494; 1501293]. Trans. Amer. Math. Soc. 27 (1925), no. 4, 600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement